# SDR FDEA201006031811

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 85,616 hours, 31,259 cycles
- Engine: Ge CF66D
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Part number: 350082
- Part serial: B307
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 10,813 hours, 5,237 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

AIR MANIFOLD 2 FAIL.  AFTER FLAP RETRACT ON TAKEOFF.  MOVED THROTTLE TO IDLE IAW QRH. DUMPED FUEL AND  RETURNED TO DEPARTURE.  PERFORMED DECAY CK OF NR 2 PNEU SYS IAW MM 36-00-01-5 TIME WAS 25 SEC. FROM 20 TO 15 PSI.  DECAY CK GOOD. THE MANIFOLD FAIL WAS ON STATICLY WITH NO AIR LOAD AND LOW DUCT TEMP. PERFORMED ADJUSTMENT TEST AND AND THE CONTROLLER FAILED. R & R NR 2 MANIFOLD FAIL CONTROLLER IAW MM 36-23-01-5.   AWAITING TDR.
